# SDR MT9A201302180001

- Difficulty date: February 18, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N162SA
- Make and model: Cessna 208B
- Aircraft serial: 208B0548
- Engine: Pwa PT6A114A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 025323150
- Part serial: 1684
- Condition: Corroded
- Location: Nr 1 Engine
- Part time: 4,942 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE ENGINE DRIVEN FUEL PUMP DRIVE SPLINE HAD CORRODED.   AIRFRAME FUEL SYS SHOWED NO SIGNS OF CONTAMINATION.  FUEL PUMP OUTLET FILTER WAS CONTAMINATED & CHANGED,  FUEL SYS PURGED AND FUEL NOZZLES CHANGED OUT.  HC
